Open Access
Translator Disclaimer
2008 Boundary data smoothness for solutions of nonlocal boundary value problems for $n$-th order differential equations
Johnny Henderson, Britney Hopkins, Eugenie Kim, Jeffrey Lyons
Involve 1(2): 167-181 (2008). DOI: 10.2140/involve.2008.1.167

Abstract

Under certain conditions, solutions of the boundary value problem

y ( n ) = f ( x , y , y , , y ( n 1 ) ) ,

y(i1)(x1)=yi for 1in1, and y(x2)i=1mriy(ηi)=yn, are differentiated with respect to boundary conditions, where a<x1<η1<<ηm<x2<b, and r1,,rm,y1,,yn.

Citation

Download Citation

Johnny Henderson. Britney Hopkins. Eugenie Kim. Jeffrey Lyons. "Boundary data smoothness for solutions of nonlocal boundary value problems for $n$-th order differential equations." Involve 1 (2) 167 - 181, 2008. https://doi.org/10.2140/involve.2008.1.167

Information

Received: 28 April 2008; Revised: 1 January 2999; Accepted: 10 June 2008; Published: 2008
First available in Project Euclid: 20 December 2017

zbMATH: 1151.34016
MathSciNet: MR2429657
Digital Object Identifier: 10.2140/involve.2008.1.167

Subjects:
Primary: 34B10 , 34B15
Secondary: 34B08

Keywords: boundary data smoothness , nonlinear boundary value problem , Nonlocal boundary condition , ordinary differential equation

Rights: Copyright © 2008 Mathematical Sciences Publishers

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.1 • No. 2 • 2008
MSP
Back to Top